EconPapers    
Economics at your fingertips  
 

About the second theorem of welfare economics with stock markets

Jean-Marc Bonnisseau and Oussama Lachiri ()

Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1)

Abstract: This paper discusses necessary optimality conditions for multi-objective optimization problems with application to theSecond Theorem of Welfare Economics. We use the extremal principle, since we consider non-convex sets non-smooth functions.Particularly, we develop a slight generalization of the main result of A. Jofré and J. Rivera Cayupi [A nonconvex separationproperty and some applications, Math. Program. 108 (2006) 37-51], which allows more flexibility in a stochastic economy with production and stock market. Formally, we define a stock market equilibrium through the necessary optimality conditions at a constrained Pareto optimal allocation. We show that the Second Theorem of Welfare Economics holds in a two-period framework.But, by mean of an example, we show that this later result is no longer true for multi-period economies

Keywords: Multi-objective optimization; extremal principle; non-smooth analysis; non-convex programming; first-order necessary conditions; Second Theorem of Welfare Economics (search for similar items in EconPapers)
JEL-codes: C60 D51 D52 D60 (search for similar items in EconPapers)
Pages: 19 pages
Date: 2006-07
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Published in Pacific journal of optimization, Yokohama Publishers, 2006, 2 (3), pp.469-485

Downloads: (external link)
https://halshs.archives-ouvertes.fr/halshs-00118822 (application/pdf)

Related works:
Working Paper: About the second theorem of welfare economics with stock markets (2006) Downloads
Working Paper: About the second theorem of Welfare economics with stock markets (2006)
Working Paper: About the second theorem of welfare economics with stock markets (2006) Downloads
Working Paper: About the second theorem of Welfare economics with stock markets (2006)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mse:wpsorb:b06053

Access Statistics for this paper

More papers in Cahiers de la Maison des Sciences Economiques from Université Panthéon-Sorbonne (Paris 1) Contact information at EDIRC.
Bibliographic data for series maintained by Lucie Label ().

 
Page updated 2025-04-03
Handle: RePEc:mse:wpsorb:b06053